@ARTICLE{Matychyn_I._Matrix_2018,
 author={Matychyn, I. and Onyshchenko, V.},
 volume={66},
 number={No 4},
 pages={495-500},
 journal={Bulletin of the Polish Academy of Sciences Technical Sciences},
 howpublished={online},
 year={2018},
 title={Matrix Mittag‑Leffler function in fractional systems and its computation},
 type={Artykuły / Articles},
 URL={http://www.journals.pan.pl/Content/108422/PDF/14-00725.pdf},
 keywords={matrix Mittag‑Leffler function, Jordan canonical form, fractional calculus, fractional differential equation},
}